# SDR MALA010320

- Difficulty date: March 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. LT ENGINE HINGE COWL 453BR NACA DUCT IS CRACKED.  MAINTENANCE STOPPED DRILLED CRACK, FABRICATED DOUBLER REF EO340SDS001131.  NO CRACKS NOTED IAW FFVNDT006, INSTALLED REPAIR DOUBLER.
